MathSciNet Relay Station
MathSciNet bibliographic data
MR1993215 35K55 (35B65 53C44)
Tsai, Dong-Ho $C^{2,\alpha}$ estimate of a parabolic Monge-Ampère equation on $S^n$. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3067–3074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement